# SDR CA090226003

- Difficulty date: February 24, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Gulstm 500S
- Aircraft time: 12,657 hours
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 31018135
- Condition: Loose
- Location: Nlg
- Part time: 9,201 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GEAR SWING INSP, IT WAS NOTED THAT ON THE NOSE GEAR DOWN AND LOCKED CYCLE THERE WAS CONSIDERABLE MOVEMENT ON THE ACFT STRUCTURE THAT ATTACHES TO THE NOSE GEAR ACTUATOR.   ON CLOSER EXAMINATION, IT WAS DISCOVERED THAT THE RIVETS HOLDING THE BRACKETS TO THE ACFT STRUCTURE WERE SHEARED. GEAR SWING INSP OF 5 OTHER LIKE ACFT, FOUND 2 OTHERS WITH SMOKING AND SHEARED RIVETS.
